# SDR MALA080109

- Difficulty date: May 26, 2008
- Submitted: May 29, 2008
- Operation: Air carrier
- Aircraft: N425XJ
- Make and model: Saab 340B
- Aircraft serial: 340B425
- Aircraft time: 24,815 hours, 27,573 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS ARE INOP, FOUND CB TRIPPED AND BATTERY PACKS WERE DRAINED.  REPLACED EMERGENCY POWER SUPPLIES 20LN, 21LN, 23LN, AND 24LN.
